# SDR IPXA2023090659216

- Difficulty date: August 28, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 37,399 hours, 25,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Part serial: 65937
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** INTERIOR EMERGENCY LIGHTS INOP R&R'D BATTERY AND CHARGER IAW AMM 33-51-07. OPS CHK GOOD. PLACARD REMOVED.
